# SDR USAA001826

- Difficulty date: October 26, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 1 INCH BY 1 INCH AREA, BS 948 STRINGER 27L.  CORROSION LEVEL 1.  INSTALLED NEW SECTION PER SRM 53-10-3.  (M)
